# SDR MK1Y2021070867001

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N432AX
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 94,605 hours, 15,602 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 146T612182
- Part serial: 000566
- Condition: Punctured
- Location: Aft Service Door
- Part time: 94,605 hours, 15,602 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND PUNCTURE IN AFT CREW SERVICE DOOR, LOWER FWD CORNER.
